Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 18, NWS Tulsa, OK

May 2, 20257 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 2, 2025, 4:12 AM CDT for 7 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 4:12 AM CDT (09:12 UTC)
Expired
May 2, 2025, 7:17 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

372 
WGUS54 KTSA 020912
FFWTSA
OKC061-091-101-107-111-121-135-021315-
/O.NEW.KTSA.FF.W.0018.250502T0912Z-250502T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
412 AM CDT Fri May 2 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southern Muskogee County in east central Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...
  Southwestern Sequoyah County in east central Oklahoma...
  Southwestern Okmulgee County in northeastern Oklahoma...
  Central Haskell County in southeastern Oklahoma...
  McIntosh County in southeastern Oklahoma...
  Northern Pittsburg County in southeastern Oklahoma...

* Until 815 AM CDT.

* At 412 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Okemah...                          Eufaula...
  Stigler...                         Henryetta...
  Checotah...                        Warner...
  Vian...                            Weleetka...
  Gore...                            Dewar...
  Porum...                           Webbers Falls...
  Schulter...                        Crowder...
  Whitefield...                      Oktaha...
  Canadian...                        Tamaha...
  Indianola...                       Grayson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3529 9644 3546 9644 3562 9509 3537 9487
      3515 9537 3499 9609 3505 9609 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
535 
WGUS74 KTSA 021217
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
717 AM CDT Fri May 2 2025

OKC061-091-101-107-111-121-135-021227-
/O.CAN.KTSA.FF.W.0018.000000T0000Z-250502T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-McIntosh OK-Muskogee OK-Okfuskee OK-Okmulgee OK-
Pittsburg OK-Sequoyah OK-
717 AM CDT Fri May 2 2025

...FLASH FLOOD WARNING FOR SOUTHERN MUSKOGEE, SOUTHEASTERN OKFUSKEE, 
SOUTHWESTERN SEQUOYAH, SOUTHWESTERN OKMULGEE, CENTRAL HASKELL, 
MCINTOSH AND NORTHERN PITTSBURG COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

Please see the Flood Warning for more information.

&&

LAT...LON 3529 9644 3546 9644 3562 9509 3537 9487
      3515 9537 3499 9609 3505 9609 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 2, 2:34 AM CDT, 1 hour 38 minutes earlier. Its key messages:

  • Issued at 234 AM CDT Thu May 2 2025
  • Elevated strong to severe thunderstorms and heavy rainfall continue through this morning. Flash flood/flood threat continues across portions of east central Oklahoma.
  • Drier and cool conditions expected this weekend.
  • Active/stormy weather pattern resumes next week, with heavy rainfall probable, especially late Monday night into Tuesday.
Area forecast discussion, May 2, 2:34 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
234 AM CDT Fri May 2 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 234 AM CDT Thu May 2 2025

  - Elevated strong to severe thunderstorms and heavy rainfall
    continue through this morning. Flash flood/flood threat
    continues across portions of east central Oklahoma.

  - Drier and cool conditions expected this weekend.

  - Active/stormy weather pattern resumes next week, with heavy
    rainfall probable, especially late Monday night into Tuesday.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 234 AM CDT Fri May 2 2025

A strong thunderstorm complex continues to move eastward across
OK early this morning. Meanwhile, storms ahead of this complex
have developed and organized along a surface boundary in southeast
OK and west-cenral AR, aided by rich low-level moisture and warm
air advection. Storms are also forming along and just north of a
slow-moving synoptic cold front that is currently draped near the
I-44 corridor. The cold front will gradually push south and east
of the forecast area as the morning progresses, likely helped by
the eastward-advancing thunderstorm complex. The threat of strong
to severe thunderstorms will persist through the remainder of the
morning. There continues to be a limited tornado threat ahead
(southeast) of the frontal boundary, mainly in far southeast OK
where dewpoints are in the mid-upper 60s. The tornado threat will
decrease as the morning progresses and should dissipate completely
as the frontal boundary/thunderstorm complex and surface boundary
collide. The main severe hazards through the rest of the morning
will be damaging wind gusts, marginally severe hail, and heavy
rainfall that may lead to flooding/flash flooding. In general, 1
to 3 inches of rain is expected to fall across much of the
forecast area through the morning, locally higher amounts
possible. A Severe Thunderstorm Watch remains in effect until 7 AM
across much of southeast OK. Additionally, a Flood Watch remains
in effect for Okfuskee, Okmulgee, Muskogee, and McIntosh counties
in OK until 1 PM this afternoon.

Consensus in hi-res model guidance suggests the main thunderstorm
complex will shift east of the forecast area between 9AM-11AM
this morning. However, showers and thunderstorms will likely
linger through the afternoon and possibly into the evening as
another mid-level vorticity lobe and a secondary, and more
obvious, frontal boundary pushes through the forecast area this
afternoon. Latest HRRR run indicates MUCAPE values jumping up to
near 1000 J/kg along this afternoon boundary. Given that 0-6 km
shear values between 50-60 knots and decently steep mid-level
lapse rates (7-7.5 C/km) are in place, strong to marginally severe
thunderstorms appear possible, especially along the frontal
boundary and where any existing outflow boundaries remain. This is
assuming the worked over atmosphere from this morning can
destabilize enough by this afternoon. Will continue to monitor
trends through the daytime.

Temperatures this afternoon will be abnormally cool for early May
as precipitation chances remain intact and cloud cover remains
thick through the daytime. All precipitation chances should end by
early-mid evening, with drier air filtering in behind the passing
frontal boundary. As such, expect much cooler and drier weather
tonight, with overnight low temperatures dropping into the 40s and
lower-50s.

Mejia

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 234 AM CDT Fri May 2 2025

Main mid-level trough axis and surface frontal boundary
responsible for the stormy weather this morning will shift east of
the area by the start of the long-term period. Ridging and an
Omega Block will build over eastern OK and northwest AR this
weekend, resulting in mainly pleasant and dry weather through
Monday. Temperatures will run slightly below normal for early
May. Highs through Monday will range from the upper-60s to mid-
70s each day, with morning low temperatures dropping into the 40s
for most locations through Monday morning.

The Omega Block will break down early-mid next week as another
powerful mid/upper-level low digs and builds the Four Corner
region by Monday evening/night. Latest model guidance has unsettled
weather returning to eastern OK and northwest AR by late Monday
night or early Tuesday morning. Guidance shows the upper-level
low spins and dances over the central CONUS, getting sandwiched
between two ridges on either side of it. This will likely produce
multiple rounds of showers and thunderstorms through much of the
upcoming workweek. It still appears that although there will be
some severe threat associated with the storm system, the bigger
threat and concern will be additional heavy rainfall for the area,
especially late Monday night through Tuesday. It probably won't
rain all day every day next week, with rainfall chances and
precipitation amounts lowering Wednesday and Thursday, but
periods of scattered showers and thunderstorms will still exist.

Mejia

&&

.AVIATION...
(06Z TAFS)
Issued at 1209 AM CDT Fri May 2 2025

Ongoing VFR conditions will deteriorate overnight with widespread
showers and thunderstorms expected across much of eastern Oklahoma
and northwest Arkansas. The heaviest rains will occur through the
early morning hours with scattered showers and isolated storms
lingering across SE OK into western AR into late morning or early
afternoon. Prevailing MVFR ceilings will expand across much of the
southern terminals with lesser confidence in low ceilings further
north. Improving flight conditions are expected area wide late in
the day into the evening as drier air spreads southward.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  47  70  46 /  60   0  10   0
FSM   73  51  73  47 /  90  20  10   0
MLC   70  48  71  46 /  90  10   0   0
BVO   71  43  71  42 /  40   0  10   0
FYV   70  45  68  42 /  90  20  10   0
BYV   67  47  66  43 /  90  20  20  10
MKO   70  46  68  44 /  90  10  10   0
MIO   70  45  67  42 /  70   0  20   0
F10   70  47  69  45 /  90   0   0   0
HHW   71  51  71  47 /  90  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ065-066-070-071.

AR...None.
&&

SHORT TERM...67
LONG TERM....67
AVIATION...07
Hazardous weather outlook, May 1, 5:43 PM CDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
543 PM CDT Thu May 1 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
543 PM CDT Thu May 1 2025

...SEVERE WEATHER THREAT INCREASES LATE TONIGHT...FRIDAY MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...South of Interstate 40.
	ONSET..After Midnight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and South of Highway 412.
	ONSET...After Midnight.

FLASH FLOOD.
	RISK...Limited.
	AREA... .
	ONSET... .

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...East Central and Southeast Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
A cluster of thunderstorms is expected to develop after midnight
tonight across western Oklahoma, advancing into areas mainly south
of Highway 412 late tonight into Friday morning. There is an
elevated severe weather threat with these storms, with damaging
winds being the primary threat. There is a low threat for both
large hail and tornadoes as well, especially in the first hour or
two after storms initially develop.

Locally heavy rainfall of 1 and 2 inches and locally higher is
forecast across east central and southeast Oklahoma. Much of this
rainfall is expected to fall in parts of southeast Oklahoma that
did not receive the higher rainfall totals over the past couple of
days. However, concerns continue that the northern edge of the
higher rainfall totals may overlap with some of the already
saturated areas in east central Oklahoma near Interstate 40, which
would lead to a locally higher flash flood threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Storms are forecast to be ongoing in southeast Oklahoma and northwest
Arkansas Friday morning with a waning severe weather risk. Through
the day Friday, shower and storm chances become more likely south
of Interstate 40, where a surface boundary currently resides.
Precipitation is expected to taper off and exit Friday night.

After a quiet weekend, storm chances will return late Monday
night and continue for the remainder of next week in a more
unsettled weather pattern. Additional heavy rainfall potential
also returns next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 2, 3:51 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
351 AM CDT Fri May 2 2025

OKZ064>066-071-020915-
Okmulgee OK-Okfuskee OK-Creek OK-McIntosh OK-
351 AM CDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CREEK...NORTHWESTERN
MCINTOSH...SOUTHERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 415 AM
CDT...

At 351 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms over Bearden, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bryant...                         Hoffman...
Boley...                          Hitchita...
Paden...                          Weleetka...
Okemah...                         Dewar...
Okfuskee...                       Henryetta...
Clearview...                      Mason...
Schulter...                       Okmulgee State Park...
Castle...                         Bearden...
Welty...                          Pharoah...
Grayson...                        Okmulgee...

This includes Interstate 40 in Oklahoma between mile markers 212 and
249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3562 9662 3581 9648 3552 9569 3526 9598
      3529 9598 3529 9644 3546 9644 3546 9647
      3543 9650 3543 9652 3546 9654 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9660
      3540 9662
TIME...MOT...LOC 0851Z 232DEG 27KT 3536 9637

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 2, 3:54 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
354 AM CDT Fri May 2 2025

OKZ071-073-074-020930-
Haskell OK-Pittsburg OK-McIntosh OK-
354 AM CDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL HASKELL...MCINTOSH
AND NORTHWESTERN PITTSBURG COUNTIES THROUGH 430 AM CDT...

At 353 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms 5 miles south of Hanna, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Canadian...                       Indianola...
Crowder...                        Raiford...
Vivian...                         Hanna...
Vernon...                         Arrowhead State Park...
Pierce...                         Stidham...
Lake Eufaula State Park...        Onapa...
Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 246 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern and northeastern Oklahoma.

&&

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3532 9598 3538 9591 3538 9588 3541 9588
      3554 9572 3533 9534 3531 9535 3496 9579
      3511 9604
TIME...MOT...LOC 0853Z 210DEG 25KT 3512 9588

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 2, 4:00 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
400 AM CDT Fri May 2 2025

OKZ068>070-072-074-020930-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
400 AM CDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...NORTHERN
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
THROUGH 430 AM CDT...

At 400 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Tamaha, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sallisaw...                       Brushy...
Vian...                           Greenleaf State Park...
Marble City...                    Box...
Webbers Falls...                  Cookson...
Brushy Lake State Park...         Mc Key...
Gore...                           Tamaha...
Lake Tenkiller State Park...      Porum...
Warner...

This includes Interstate 40 in Oklahoma between mile markers 276 and
307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3557 9457 3526 9509 3541 9535 3544 9535
      3581 9503
TIME...MOT...LOC 0900Z 216DEG 27KT 3545 9503

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 2, 4:04 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
404 AM CDT Fri May 2 2025

OKZ070-074-020930-
Haskell OK-Muskogee OK-
404 AM CDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HASKELL AND
SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 430 AM CDT...

At 404 AM CDT, Doppler radar indicated a strong thunderstorm near
Enterprise, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Enterprise...                     Porum...
Whitefield...                     Stigler...
Briartown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3533 9539 3529 9535 3535 9534 3544 9521
      3520 9504 3516 9539 3527 9545 3529 9545
TIME...MOT...LOC 0904Z 241DEG 12KT 3526 9534

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 2, 4:05 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
405 AM CDT Fri May 2 2025

OKZ067-068-070-020930-
Muskogee OK-Cherokee OK-Wagoner OK-
405 AM CDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 430
AM CDT...

At 405 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northeast of Oktaha, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Okay...
Braggs...                         Tullahassee...
Sequoyah State Park...            Pumpkin Center...
Summit...                         Keefeton...
Fort Gibson...                    Wagoner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3582 9501 3551 9527 3554 9535 3555 9535
      3555 9539 3561 9555 3597 9545
TIME...MOT...LOC 0905Z 200DEG 23KT 3566 9542

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 2, 4:11 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
411 AM CDT Fri May 2 2025

OKZ064>067-070-020945-
Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
411 AM CDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CREEK...SOUTH
CENTRAL WAGONER...OKMULGEE...NORTHWESTERN MUSKOGEE AND OKFUSKEE
COUNTIES THROUGH 445 AM CDT...

At 411 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms over Okemah, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Beggs...                          Preston...
Boley...                          Paden...
Weleetka...                       Dewar...
Clearview...                      Schulter...
Eram...                           Morris...
Pharoah...                        Grayson...
Bryant...                         Okmulgee...
Jamesville...                     Okemah...
Bald Hill...                      Okfuskee...
Henryetta...                      Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3563 9662 3582 9647 3582 9544 3555 9578
      3555 9582 3552 9582 3529 9611 3529 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3545 9655 3544 9657 3541 9654 3539 9654
      3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 0911Z 200DEG 22KT 3544 9630

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 12:50 AM CDTSpecial Weather StatementTSAPushmataha25 min
May 2, 1:10 AM CDTSpecial Weather StatementTSALeFlore35 min
May 2, 1:14 AM CDTSpecial Weather StatementTSAPushmataha31 min
May 2, 1:42 AM CDTSevere Thunderstorm WarningTSALeFlore35 min
May 2, 1:44 AM CDTSpecial Weather StatementTSALeFlore31 min
May 2, 2:06 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 2, 2:30 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 2, 2:48 AM CDTSpecial Weather StatementTSAMcIntosh27 min
May 2, 2:59 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 2, 3:13 AM CDTSpecial Weather StatementTSAHaskell32 min
May 2, 3:18 AM CDTSpecial Weather StatementTSAMcIntosh42 min
May 2, 3:30 AM CDTSpecial Weather StatementTSAMcIntosh30 min
May 2, 3:36 AM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more114 min
May 2, 3:44 AM CDTSpecial Weather StatementTSAHaskell31 min
May 2, 3:51 AM CDTSpecial Weather StatementTSAOkfuskee24 min
May 2, 3:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 2, 4:00 AM CDTSpecial Weather StatementTSASequoyah30 min
May 2, 4:04 AM CDTSpecial Weather StatementTSAHaskell26 min
May 2, 4:05 AM CDTSpecial Weather StatementTSAMuskogee25 min
May 2, 4:11 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee34 min
May 2, 4:20 AM CDTSpecial Weather StatementTSAOkmulgee25 min
May 2, 4:25 AM CDTSpecial Weather StatementTSAMcIntosh35 min
May 2, 4:28 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee32 min
May 2, 4:36 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee39 min
May 2, 4:42 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
May 2, 4:52 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner23 min
May 2, 4:55 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more2 hr
May 2, 5:09 AM CDTSpecial Weather StatementTSALeFlore36 min
May 2, 5:12 AM CDTSpecial Weather StatementTSACherokee, Wagoner33 min
May 2, 5:18 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha42 min
May 2, 5:21 AM CDTSpecial Weather StatementTSALatimer39 min
May 2, 5:26 AM CDTSpecial Weather StatementTSASequoyah34 min
May 2, 5:36 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah114 min
May 2, 5:42 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 2, 6:23 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah107 min
May 2, 6:41 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes3 hr
May 2, 7:11 AM CDTSpecial Weather StatementTSAChoctaw, Latimer, LeFlore, Pushmataha34 min
May 2, 7:17 AM CDTAreal Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more6 hr
May 2, 7:19 AM CDTAreal Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner6 hr
May 2, 7:35 AM CDTSpecial Weather StatementTSALeFlore40 min
May 2, 8:10 AM CDTAreal Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
May 2, 2:08 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware41 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.